... having problems with getting pregnant. Is it possible that this could still be an effect of the shot? All of my other hormones are normal
The literature says it can take up to 18 months to straighten out. So after 2 yrs I would expect it to be straight. If your cycle is irregular it can be very difficult to get the timing right to get pregnant. If you keep having trouble a fertility specialist may be able to help.
I was on Depo for around 15 years, with a couple of breaks. One of those breaks was around 2 years in length. It was a very difficult time, because at first I had a lot of spotting, then heavy bleeds, and then the gaps closed so that I was spotting or bleeding every day of the month. Doctors performed several D&Cs (dilation and curettage operations), to scrape away the lining of the womb (all of the blood) completely, to see if my periods would then start again and only be monthly, but this only worked for a short time, before the bleeding was once again constant. I ended up going back onto Depo, although I've since found an alternative that works for me.
I have never tried to get pregnant, so I can't help you on that front, but what I'm trying to say is that, if the Depo was having such an effect on my cycles up to 2 years after stopping it, then I would imagine that it's totally possible that it could also still be having an effect on your fertility. I do agree with the last post, and suggest talking things through with a doctor. I don't know how old you are, or any of your medical history, and so this is all information your Doctor can consider.
Hope that helps a little to reassure you x
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking the depo-provera shoots for over 10 years and very seldom do I spot or have cycles?
Posted 3 Jun 2010 • 1 answer
Posted 25 Apr 2013 • 2 answers
Posted 14 Apr 2014 • 2 answers
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 7 Jan 2017 • 1 answer